Asymptotics of the Distribution Tail of the Sojourn Time for a Random Walk in a Domain of Moderate Large Deviations

Research output: Contribution to journalArticlepeer-review

Abstract

An asymptotics is obtained for the distribution tail of the sojourn time for a homogeneousrandom walk defined on [0,n], above areceding level in a domain of moderate large deviations under Cramér’s condition on thejump distribution.

Original languageEnglish
Pages (from-to)162-176
Number of pages15
JournalSiberian Advances in Mathematics
Volume30
Issue number3
DOIs
Publication statusPublished - 1 Jul 2020

Keywords

  • Cramér’s condition
  • moderate large deviations
  • random walk
  • sojourn time

Fingerprint

Dive into the research topics of 'Asymptotics of the Distribution Tail of the Sojourn Time for a Random Walk in a Domain of Moderate Large Deviations'. Together they form a unique fingerprint.

Cite this